Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

On Telpress 40 for BP, still facing fluctuating pressure. How to stabilize it ?

Hi, my mother is on Telpress 40 after having a BP of 160/90. Now she is facing pretty fluctuating pressure. 1 month earlier before taking medicine it is 130/70. Then 1 week before just after taking medicine it was 110/70 and yesterday in the evening (after she went through some trauma of a loss of family member and some eye problem) it was 160/ 80 and again today in morning it was 140/60 after taking medicine. What should I do now to stabilize her BP
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

All biological values do / must fluctuate
As long as as it is within range - nothing to do or worry.
If it is wide and out of range, consult your doctor - stepping up the dose / splitting the timings / or drug with a longer half life and duration of action may be chosen

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor